Electron. J. Diff. Eqns., Vol. 2001(2001), No. 11, pp. 1-12.

Existence of positive solutions to a superlinear elliptic problem

C. O. Alves & O. H. Miyagaki

We study the existence of positive solutions to the semilinear elliptic problem
$$ - \epsilon^2 \Delta u + V(z) u   =  f(u) $$
in $\mathbb{R}^N$ ($N\geq 2$), where the function $f$ has superlinear growth at infinity without any restriction from above on its growth.

Submitted November 11, 2000. Published January 24, 2001.
Math Subject Classifications: 35J20, 35J10, 35A15.
Key Words: Superlinear, Mountain Pass, Schrodinger equation, elliptic equation.

Show me the PDF file (154K), TEX file, and other files for this article.

C. O. Alves
Universidade Federal da Paraiba
Departamento de Matematica
58109-970 - Campina Grande (PB), Brazil
e-mail: coalves@dme.ufpb.br
Olimpio H. Miyagaki
Universidade Federal de Vi\c cosa
Departamento de Matematica
36571-000 Vicosa-MG -Brazil
e-mail: olimpio@mail.ufv.br

Return to the EJDE web page